# SDR SWAA2022030882166

- Difficulty date: April 11, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 69,206 hours, 40,952 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Out Of Tolerance
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE 6L AT STR 2L STA 1016 MEASURES .359 OUT OF TOLERANCE PER SI 12107-53 / REPAIRED HOLE 6L STR 2L BS 1016 PER SI 12107-53 STEP 5C & 5D
